# SDR 95ZZZX712

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54332
- Make and model: Boeing 727231
- Aircraft serial: 20310
- System (JASC): 7120 · Engine Mount Section
- Part: Casting
- Condition: Cracked
- Location: Nr 1 Eng Mt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING CHECK C-2D, FOUND .75 INCH CRACK IN TOP INBOARD CORNER OF NR 1 ENGINE AFT ENGINE MOUNT CASTING.  REPAIRED BY INSTALLING DOUBLERS PER BOEING DWG 65C34994.  AIRCRAFT TOTAL TIME:  61,014 HOURS; 40,930 CYCLES.
